Segui
Silvia Cingolani
Silvia Cingolani
Full Professor of Mathematical Analysis, University of Bari
Email verificata su uniba.it - Home page
Titolo
Citata da
Citata da
Anno
Semiclassical states of nonlinear Schr÷dinger equations
A Ambrosetti, M Badiale, S Cingolani
Archive for Rational Mechanics and Analysis 140, 285-300, 1997
5931997
Multiple positive solutions to nonlinear Schr÷dinger equations with competing potential functions
S Cingolani, M Lazzo
Journal of Differential Equations 160 (1), 118-138, 2000
2302000
Multiple solutions to a magnetic nonlinear Choquard equation
S Cingolani, M Clapp, S Secchi
Zeitschrift fŘr angewandte Mathematik und Physik 63 (2), 233-248, 2012
2022012
Multiple semiclassical standing waves for a class of nonlinear Schr÷dinger equations
S Cingolani, M Lazzo
1741997
Semi-classical limit for Schr÷dinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5á…, 2010
1322010
Semiclassical stationary states of nonlinear Schr÷dinger equations with an external magnetic field
S Cingolani
Journal of Differential Equations 188 (1), 52-79, 2003
1282003
Nontrivial solutions for p-Laplace equations with right-hand side having p-linear growth at infinity
S Cingolani, M Degiovanni
Communications in Partial Differential Equations 30 (8), 1191-1203, 2005
1262005
Semiclassical limit for nonlinear Schr÷dinger equations with electromagnetic fields
S Cingolani, S Secchi
Journal of mathematical analysis and applications 275 (1), 108-130, 2002
1052002
On the planar Schr÷dinger–Poisson system
S Cingolani, T Weth
Annales de l'Institut Henri PoincarÚ C, Analyse non linÚaire 33 (1), 169-197, 2016
1012016
Semiclassical states for NLS equations with magnetic potentials having polynomial growths
S Cingolani, S Secchi
Journal of mathematical physics 46 (5), 053503, 2005
802005
Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions
S Cingolani, L Jeanjean, S Secchi
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 653-675, 2009
672009
Stationary Waves with Prescribed -Norm for the Planar Schrödinger--Poisson System
S Cingolani, L Jeanjean
SIAM Journal on Mathematical Analysis 51 (4), 3533-3568, 2019
632019
Critical groups computations on a class of Sobolev Banach spaces via Morse index
S Cingolani, G Vannella
Annales de l'Institut Henri PoincarÚ C, Analyse non linÚaire 20 (2), 271-292, 2003
582003
Multi-peak periodic semiclassical states for a class of nonlinear Schr÷dinger equations
S Cingolani, M Nolasco
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (6á…, 1998
521998
Intertwining semiclassical solutions to a Schr\"{o} dinger-Newton system
S Cingolani, M Clapp, S Secchi
arXiv preprint arXiv:1110.4213, 2011
452011
Ground states for the pseudo-relativistic Hartree equation with external potential
S Cingolani, S Secchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1á…, 2015
442015
Intertwining semiclassical bound states to a nonlinear magnetic Schr÷dinger equation
S Cingolani, M Clapp
Nonlinearity 22 (9), 2309, 2009
432009
Marino—Prodi perturbation type results and Morse indices of minimax critical points for a class of functionals in Banach spaces
S Cingolani, G Vannella
Annali di Matematica Pura ed Applicata 186, 155-183, 2007
422007
The logarithmic Choquard equation: Sharp asymptotics and nondegeneracy of the groundstate
D Bonheure, S Cingolani, J Van Schaftingen
Journal of Functional Analysis 272 (12), 5255-5281, 2017
392017
Semiclassical analysis for pseudo-relativistic Hartree equations
S Cingolani, S Secchi
Journal of Differential Equations 258 (12), 4156-4179, 2015
382015
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20